Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

15 year old having palpitations and dizziness after excess caffeine intake. Remedy?

I am 15 years of age, i am 156 cm tall and of 75 kg in weight. for the past week, i have been noticing fast heart beats and dizziness suddenly, even while i am seated. i read about palpitations, and i ve stopped drinking coca cola and caffine containing substances for about a week s time now. I was wondering, how long will the palpitations last, and is there any way i can stop it ?!
Asked On : Sun, 10 Jun 2012
Answers:  1 Views:  94
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response

Thanks for writing to health care magic.

Palpitations and dizziness of sudden onset indicate that there may a arrythmia. So you will have to report to your doctor who after further investigations including a ECG can come to a diagnosis and start treatment accordingly.

Palpitations can also occur in various conditions which include anxiety and anemia.

Do you have pale palms and soles or pale tongue. That could indicate anemia.

Please reply in detail so that I can help you better.
Take care.
Answered: Sat, 16 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor